It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Evista Side Effects

Re: Evista Side Effects

[ Back to Messages ]

Message

Posted by Janet Ellis on September 28, 2000 at 21:38:39:

In Reply to: Re: Evista Side Effects posted by Anne Friedman on September 11, 2000 at 18:39:29:

: I have on Evista for a few weeks, and I too have experienced swelling in my hands and feet. I thought it was from the heat, but then thought of the Evista. Iaam going off of it.

I have not had any side effects. However, I had terrible abdmonial pains somewhat like spasms about a week after I started Evista. They were occuring often during the day, starting at a low intensity and rising to a very high level of pain, then stopping and starting again sometime later. I finally went to the doctor who did various tests, concluded I might have diverticulosis and prescribed an antibiotic. I spoke with the pharmacist recently about the side effects and whether Evista could cause this pain. He told me that it can have the side effect of intestinal pain. Has anyone else experienced this since taking Evista?




Follow Ups




All times are GMT -7. The time now is 07:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!